# SDR TRBA2011049

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 30,486 hours, 32,895 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER LANDING GEAR SELECTED UP, A BIG NOISE WAS HEAR ON THE RT MLG.  CONFIRMED BY THE F/A.  EMERGENCY DECLARED. DECISION WAS MADE TO RETURN TO DEPARTURE AND CHECK FOR POSSIBLE DAMAGE.  PERFORMED VISUAL INSP RT MLG NO DAMAGE FOUND.  PERFOMED MLG LUBRICATION IAW W/C EX-122232-LUB-10000-004-RT.  PERFOMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST IAW JIC 32-31-00-FUT-10000. SYS WORKING PROPERLY AT THIS MOMENT.
